# SDR SWIA2024102505

- Difficulty date: October 5, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 20,279 hours, 13,189 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER-FUSELAGE I PASSENGER-CABIN FLOOR STRUCTURE RH LONGITUDINAL SEAT TRACK HAS PITTING CORROSION IN TWO LOCATIONS (FR28 +8") AND (FR26 +4" (C-CHECK RO 10/24/2024) (FILED OPEN)REMOVED AND REPLACED CENTER FUSELAGE I R/H I/B SEAT TRACK AT FR 22-34 REF EMB 175 SRM 51-40-08.
